“Saeid Alikhani”

Tel:  (+98)(351)8122702
Fax:  (+98)(351) 8210695

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2011 - 2013 )

Non IPM Affiliations

Assistant Professor of University of Yazd

Related Papers

1. S. Alikhani (joint with E. Deutsch)
More on domination polynomial and domination root
Ars Combinatoria (Accepted) [abstract]
2. S. Alikhani
Some new results on domination roots of a graph
Electron. Notes Discrete Math. 43 (2013), 425-430  [abstract]
3. S. Alikhani
On the domination polynomial of some graph operations
ISRN Combin. (2013), DOI: 10.1155/2013/146595  [abstract]
4. S. Alikhani
The domination polynomial of a graph at -1
Graphs Combin. 29 (2013), 1175-1181  [abstract]
scroll left or right